# SDR DALA2023041002784

- Difficulty date: April 6, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N806NW
- Make and model: Airbus A330-323
- Aircraft serial: 0578
- Aircraft time: 83,885 hours, 11,051 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3306 DAMAGE ON JOINT ASSY PANEL P/N F55182525001A02. CORRECTIVE ACTION: REMOVED DAMAGE. PERFORMED ULTRASONIC INSPECTION ON ALL AFFECTED AREAS, BOTH SIDES, NO DELAMINATION FOUND. INSTALLED PERMANENT REPAIR PER PRI 607707-14. C/W ERA 607707-14. (2707324)
